# SDR CA000516030

- Difficulty date: May 9, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Cndair CL600*
- Propeller: Hartzl HCJ3YF2
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod
- Condition: Damaged
- Location: Fork
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSUFFICIENT DATA RECEIVED.  FORK AND CONTROL ROD THREAD DAMAGE AND WEAR INDICATED.
